Razumikhin-type theorems on general decay stability and robustness for stochastic functional differential equations

Fuke Wu, Hu Shigeng, Shigeng Hu

Research output: Contribution to journalArticleResearchpeer-review

39 Citations (Scopus)

Abstract

This paper establishes Razumikhin-type theorems on general decay stability for stochastic functional differential equations. This improves existing stochastic Razumikhin-type theorems and can make us examine the stability with general decay rate in the sense of the pth moment and almost sure. These stabilities may be specialized as the exponential stability and the polynomial stability. When the almost sure stability is examined, the conditions of this paper may defy the linear growth condition for the drift term, which implies that the theorems of this paper can work for some cases to which the existing results cannot be applied. This paper also examines some sufficient criteria under which this stability is robust. To illustrate applications of our results clearly, this paper also gives two examples and examines the exponential stability and the polynomial stability, respectively.
Original languageEnglish
Pages (from-to)763 - 777
Number of pages15
JournalInternational Journal of Robust and Nonlinear Control
Volume22
Issue number7
DOIs
Publication statusPublished - 2012
Externally publishedYes

Cite this